# SDR IPXA10561871

- Difficulty date: August 11, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 24,110 hours, 15,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPV, CORROSION ON SHEAR WEB UPPER SURFACE AT BS 360, LBL 60, WL 207.  REPAIRED IAW ATS ER NR10-3993 AND EO B757-5310-39146-A.
